# SDR DL72S972757

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COVE SKIN WAS FOUND WITH A HOLE 26 FROM IB END DURING SHOP VISIT.  THE DAMAGE WAS REMOVED AND A DOUBLER INSTALLED PER 727 MM 57-52-00.
